BibTeX record journals/questa/Takine01

download as .bib file

@article{DBLP:journals/questa/Takine01,
  author    = {Tetsuya Takine},
  title     = {Distributional Form of Little's Law for {FIFO} Queues with Multiple
               Markovian Arrival Streams and Its Application to Queues with Vacations},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {37},
  number    = {1/3},
  pages     = {31--63},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1011088032716},
  doi       = {10.1023/A:1011088032716},
  timestamp = {Mon, 18 May 2020 12:43:19 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/Takine01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics